# SDR GTIA9800018

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 0611777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON 'A' CHECK, LEFT EMERGENCY OVERWING EVACUATION LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK AS REQUIRED IAW DC-9 MM CHAPTER 33-53-0, OPS CHECKED NORMAL.  (M)
